# SDR FDEA201408142171

- Difficulty date: August 14, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N798FD
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 54,500 hours, 20,111 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N8328U53
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 PAX DOOR LOWER CUT OUT CREASE BEAM ANGLE CORRODED.  R & R INNER CHORD FROM STATION 670 - 756, LBL 60 IAW SRM 51-40-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-30-13, DETAIL VIII FIG 101.  MAJOR REPAIR.
